Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 241702, 26 pages
Research Article

Stochastic Delay Logistic Model under Regime Switching

School of Mathematical Science, Anhui University, Hefei, Anhui 230039, China

Received 2 April 2012; Accepted 14 June 2012

Academic Editor: Elena Braverman

Copyright © 2012 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zheng Wu, Hao Huang, and Lianglong Wang, “Stochastic Delay Logistic Model under Regime Switching,” Abstract and Applied Analysis, vol. 2012, Article ID 241702, 26 pages, 2012. doi:10.1155/2012/241702